Proceedings of the Imperial Academy

Some metrical theorems on a set of points

Masatsugu Tsuji

Full-text: Open access

Article information

Source
Proc. Imp. Acad., Volume 19, Number 3 (1943), 110-113.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195573625

Digital Object Identifier
doi:10.3792/pia/1195573625

Mathematical Reviews number (MathSciNet)
MR0014394

Zentralblatt MATH identifier
0060.13202

Subjects
Primary: 27.2X

Citation

Tsuji, Masatsugu. Some metrical theorems on a set of points. Proc. Imp. Acad. 19 (1943), no. 3, 110--113. doi:10.3792/pia/1195573625. https://projecteuclid.org/euclid.pja/1195573625


Export citation